JETIREXPLORE- Search Thousands of research papers



Published in:

Volume 8 Issue 1
January-2021
eISSN: 2349-5162

Unique Identifier

JETIR2101039

Page Number

296-300

Share This Article


Title

HYPERGEOMETRIC SOLUTION OF TEMPERATURE DISTRIBUTIONPROBLEM WITH VARIABLECONDUCTIVITY

ISSN

2349-5162

Cite This Article

"HYPERGEOMETRIC SOLUTION OF TEMPERATURE DISTRIBUTIONPROBLEM WITH VARIABLECONDUCTIVITY", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.8, Issue 1, page no.296-300, January-2021, Available :http://www.jetir.org/papers/JETIR2101039.pdf

Abstract

In this paper,we consider steady state temperature distribution of the skin and subcutaneous tissue region in cylindrical layers of extremities, incorporating the variation of thermal conductivity with depth in the dermis. Also the metabolic heat generation is taken to be inversely proportional to radius vector there. In this section dependence of blood mass flow rate on age has been taken care by means of the equilibration constant defined by A in dermis. It is assumed that the temperature distribution is uniform along θ and z directions and varies along radial direction. An analytic method has been adopted to solve the resulting differential equations coupled with various boundary conditions. The solution in terms of hyper geometric functions have been obtained in this case.

Key Words

Cite This Article

"HYPERGEOMETRIC SOLUTION OF TEMPERATURE DISTRIBUTIONPROBLEM WITH VARIABLECONDUCTIVITY", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.8, Issue 1, page no. pp296-300, January-2021, Available at : http://www.jetir.org/papers/JETIR2101039.pdf

Publication Details

Published Paper ID: JETIR2101039
Registration ID: 304879
Published In: Volume 8 | Issue 1 | Year January-2021
DOI (Digital Object Identifier):
Page No: 296-300
ISSN Number: 2349-5162

Download Paper

Preview Article

Download Paper




Cite This Article

"HYPERGEOMETRIC SOLUTION OF TEMPERATURE DISTRIBUTIONPROBLEM WITH VARIABLECONDUCTIVITY", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.8, Issue 1, page no. pp296-300, January-2021, Available at : http://www.jetir.org/papers/JETIR2101039.pdf




Preview This Article


Downlaod

Click here for Article Preview